# SDR AALA202212166756

- Difficulty date: October 28, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Frms 68 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED FRAME WEB AFT FACE LOWER HORIZONTAL FLANGE RADIUS AT FR 68 AND S22R.  MAINTENANCE REPAIRED FRAME WEB PER EA 340267.
